Citation: Epicurean. "Tripping on Pharms?: An Experience with Lorazepam (ID 3388)". Erowid.org. Oct 22, 2000. erowid.org/exp/3388
I took three Ativan (generic lorazepam) pills that I think were .5 mg each, but I can't really recall. I two pills right away and the third about an hour afterwards. About a half hour after taking the third I was feeling nauseated so I layed on the couch and closed my eyes. I began to experience vivid memories from the past and may have even had an out of body experience.
When I opened my eyes I was feeling worse and decided I needed some fresh air so I went outside and was followed by a friend. He suggested smoking a bowl and taking a walk and it turns out that was just what I needed. The weed was good for my nausea, but it was kind of like the effects of both drugs cancelled each other out and left my body feeling neutral. On our walk to 7 - eleven I remember seeing splashes of color falling on the ground and bouncing and a few color patterns, nothing too much though. When we got in 7 - eleven, it looked like everyone was following me, but whenever I looked back no one was there.
For the rest of the night I kept seeing shadow people behind me. I have heard of others who have had similar experiences, although just as many have denied it.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.